# SDR YENA201902270106

- Difficulty date: February 27, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 28,198 hours, 18,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOP EMERGENCY LIGHT POWER UNIT AFT RT AT AFT GALLEY AREA; REPLACED EMERGENCY LIGHT POWER UNIT (ELPU) AFT RT AT AFT GALLEY AREA IAW AMM 33-50-01-400-801-A. REF NR WO 2019-22/1 WCC 2019-43988. SUPPLEMENTAL INFORMATION TO FOLLOW.
